A month ago, 2 parts(15 cent size) of my scalp started oozing,
First Dr- said it is infection, gave me Bactrim(for 10 days) after 10 days scalp is still ozzing got bigger.
Second Dr- said it is fungus,gave me Nizoral shampoo, after 3 days my face was having allergy reaction from the shampoo. stoped oozing is getting begger.
Third Dr- said it is infection, gave me Augmentin. after 3 days i have rash all of my body start with lower arms and lower part of my leg.
Fourth Dr -said it is rinworm and he doesn't know what i have in my body but it is not from Augmentin.(it doesn't look allgergy) and gave me Prednisone(for 10days), Grispeg(for 30days). I finished Prednisone 5 days ago and when I was taking it didn't really help rash on my body but it made stop oozing my scalp but now the oozing is back on my scalp and it is spreading more.
Fifth Dr- said she doen't know what I have there is nothing she can do.
Do I really have ringworm? if I do why the Grispeg is not working? I have been taking more then 2 weeks now. My scalp is oozing and i have unknown rashed all of my body.
My husband is in the army so I go to army hospital and that's why I see all differnt Drs, I can see Dr anybody who is avaiable. I will be grateful if u give me some advice.or just some comfort.
I have no idea what you have. Next time you see a doctor ask to be tested. Ask for a biopsy so they can make sure it's not a skin condition and see if there is any way you can be tested for ringworm. You need to be tested, not merely having doctors giving their best opinion.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.